# SDR SWAA2018040921008

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 45,899 hours, 26,689 cycles
- System (JASC): 3160 · Central Display
- Part: Electronic Unit
- Part number: 4081600940
- Condition: Faulty
- Location: Displays
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AND DECLARED EMERGENCY, DUE TO ALL FIVE UPPER DISPLAY UNITS WENT BLANK, FIRST OFFICER FLIGHT MANAGEMENT COMPUTER BLANKED, WEATHER RADAR TURNED OFF. ALL CAME BACK, THEN SYMPTOMS REAPPEARED.  R & R THE NR 2 DISPLAY ELECTRONIC UNIT IAW AMM.
